| Model Number |
IBALANCE TKA, DUAL SPIKE PUNCH |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6) 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Device not expected to return.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause of the failure is use error due to excessive force on the device.
Event or Problem Description
On (b)(6) 2022, it was reported by a distributor via sems that a ar-613-65 dual spike punch is becoming bent where the spikes attach to the base.This was discovered during an unknown time, with no patient effect reported.